# SDR P5CA2018121760388

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,218 hours, 21,015 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT EICAS MSG " LH ENG ANTI-ICE" ASSOCIATED VALVE LIGHT ON LH ENG ANTI-ICE AFTER TURNING IT OFF( ASSOCIATED WITH PRSOV EICAS MSG ENG INLET TAI SYS TEST IAW B767 30-21-00-735-001 OPS CHK NORMAL  (NOTE: SEE ITEM LP 1024907 - 1 - LH BLEED OFF MESSAGE - LH PRSOV REPLACED) )
